Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/93081
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAnanyev, B. I.en
dc.date.accessioned2020-10-30T12:54:00Z-
dc.date.available2020-10-30T12:54:00Z-
dc.date.issued2016-
dc.identifier.citationAnanyev B. I. An Application of Motion Correction Methods To the Alignment Problem in Navigation / B. I. Ananyev. — DOI 10.15826/umj.2016.2.002. — Text : electronic // Ural Mathematical Journal. — 2016. — Volume 2. — № 2. — P. 16-26.en
dc.identifier.issn2414-3952-
dc.identifier.urihttp://elar.urfu.ru/handle/10995/93081-
dc.description.abstractIn this paper, we apply some motion correction methods to the alignment problem in navigation. This problem consists in matching two coordinate systems having the common origins. As a rule, one of the systems named as basic coordinate system is located at a ship or airplane. The dependent coordinate system belongs to another object (e.g. missile) that starts from the ship. The problem is considered with incomplete information on state coordinates which can be measured with disturbances without statistical description.en
dc.description.sponsorshipThe research was supported by Russian Science Foundation (RSF), project No. 16-11-10146.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherN.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.publisherUral Federal University named after the first President of Russia B.N. Yeltsinen
dc.relationinfo:eu-repo/grantAgreement/RSF//16-11-10146en
dc.relation.ispartofUral Mathematical Journal. 2016. Volume 2. № 2en
dc.rightsCreative Commons Attribution Licenseen
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/-
dc.subjectALIGNMENT PROBLEMen
dc.subjectMOTION CORRECTIONen
dc.subjectINCOMPLETE INFORMATIONen
dc.subjectSET-MEMBERSHIP DESCRIPTION OF UNCERTAINTYen
dc.titleAn Application of Motion Correction Methods To the Alignment Problem in Navigationen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2016.2.002-
local.description.firstpage16-
local.description.lastpage26-
local.issue2-
local.volume2-
local.fund.rsf16-11-10146-
Appears in Collections:Ural Mathematical Journal

Files in This Item:
File Description SizeFormat 
umj_2016_2_2_16-26.pdf181,26 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons